Cancellation property for orders in non Eichler division algebras over global functionfields.
Journal für die reine und angewandte Mathematik, Tome 368 (1986), pp. 165-171
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
central simple algebra, global field, order, cancellation property, Eichler condition, non Eichler division algebras, function field
@article{JRAM_1986__368_152843,
author = {Marleen Denert and Jan van Geel},
title = {Cancellation property for orders in non {Eichler} division algebras over global functionfields.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {165--171},
year = {1986},
volume = {368},
zbl = {0578.12010},
url = {http://geodesic.mathdoc.fr/item/JRAM_1986__368_152843/}
}
TY - JOUR AU - Marleen Denert AU - Jan van Geel TI - Cancellation property for orders in non Eichler division algebras over global functionfields. JO - Journal für die reine und angewandte Mathematik PY - 1986 SP - 165 EP - 171 VL - 368 UR - http://geodesic.mathdoc.fr/item/JRAM_1986__368_152843/ ID - JRAM_1986__368_152843 ER -
%0 Journal Article %A Marleen Denert %A Jan van Geel %T Cancellation property for orders in non Eichler division algebras over global functionfields. %J Journal für die reine und angewandte Mathematik %D 1986 %P 165-171 %V 368 %U http://geodesic.mathdoc.fr/item/JRAM_1986__368_152843/ %F JRAM_1986__368_152843
Marleen Denert; Jan van Geel. Cancellation property for orders in non Eichler division algebras over global functionfields.. Journal für die reine und angewandte Mathematik, Tome 368 (1986), pp. 165-171. http://geodesic.mathdoc.fr/item/JRAM_1986__368_152843/